# SDR 2022FA0000752

- Difficulty date: November 20, 2022
- Submitted: December 9, 2022
- Operation: General aviation
- Aircraft: N10612
- Make and model: Cessna 150L
- Aircraft serial: 15074924
- Aircraft time: 8,239 hours
- Engine: Cont O200A
- Engine time: 81,239 hours
- Propeller: Mcauly 1A101HCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 955969
- Condition: Destroyed
- Location: Engine
- Part time: 1,812 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

EXHAUST VALVE BROKE OFF AT BASE OF VALVE STEM, CAUSING DESTRUCTION OF CYLINDER COMBUSTION CHAMBER AND SUBSEQUENT ENGINE FAILURE.
